# SDR SWAA2025100310054

- Difficulty date: August 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (10 EA).  REPLACED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (10 EA) IAW  AMM 33-51-15-400-802 AND DWG 33500007 REV 2
